# SDR IPXA2571589

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 012N877114
- Part serial: UP18029
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PDC FOUND F/O'S SLIDING WINDOW HAZY AND SEPARATION AT LOWER AFT CORNER.  R & R FO'S SLIDING WINDOW IAW AMM 56-11-02-04.
